MathSciNet Relay Station
MathSciNet bibliographic data
MR2271986 (2007k:57021) 57M27
Lê, Thang T. Q. The colored Jones polynomial and the $A$-polynomial of knots. Adv. Math. 207 (2006), no. 2, 782–804.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement